# SDR ASAA2018112327066

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,429 hours, 6,753 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 9809
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 16,653 hours, 5,500 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 COWL ANTI-ICE ILLUMINATES ON ENGINE RUN UP AT APPROXIMATELY 80% N1. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE TAI VALVE PER AMM 30-21-11. GROUND VERIFICATION ACCOMPLISHED PER AMM 30-21-11/400.
